# SDR 2006UALA02345

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,259 hours, 29,351 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Bs 727-907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE LT SIDE SKIN PANEL FROM BS 727-907 THE TEAR STRAP TABS WERE FOUND WITH INSUFFICIENT EDGE DISTANCE AFTER BACK DRILLING.  THE DISCREPANCY IS LOCATED AT THE ABOVE BS BETWEEN STRINGERS S-19L AND S-20L.  TEAR STRAP TABS TRIMMED TO REMOVE SHORT EDGE MARGIN CONDITIONS AT ALL LOCATIONS BUT BS 807 REF AAR EA I060511. AT BS 807 THE CONDITION WAS LEFT "AS IS". INTERNAL TEAR STRAP DOUBLERS & FILLERS WERE FABRICATED & INSTALLED AT EACH LOCATION REF EA I060511.
